Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleApplications of Gröbner bases in non-linear computational geometry
Author(s) Bruno Buchberger
TypeArticle in Journal
Length30
ISBN0-387-18928-9
File
LanguageEnglish
JournalLecture Notes in Computer Science
Volume296
Pages52-80
PublisherSpringer-Verlag New York, Inc.
AddressNew York, NY, USA
Year1998
EditorR. Janssen
Translation No
Refereed No
BookTrends in computer algebra
Webmaster